Tohoku Mathematical Journal

A fundamental variational lemma for extremal quasiconformal mappings compatible with a Fuchsian group

Ken-ichi Sakan

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 39, Number 1 (1987), 105-114.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178228374

Digital Object Identifier
doi:10.2748/tmj/1178228374

Mathematical Reviews number (MathSciNet)
MR0876458

Zentralblatt MATH identifier
0614.30022

Subjects
Primary: 30C60
Secondary: 30C70: Extremal problems for conformal and quasiconformal mappings, variational methods

Citation

Sakan, Ken-ichi. A fundamental variational lemma for extremal quasiconformal mappings compatible with a Fuchsian group. Tohoku Math. J. (2) 39 (1987), no. 1, 105--114. doi:10.2748/tmj/1178228374. https://projecteuclid.org/euclid.tmj/1178228374


Export citation

References

  • [1] L. BEES, A new proof of a fundamental inequality for quasiconformal mappings, J. Analyse Math. 36 (1979), 15-30.
  • [2] R. FEHLMANN, Ona fundamental variational lemma for extremal quasiconformal mappings, Comment. Math. Helv. 61 (1986), 565-580.
  • [3] F. P. GARDINER, On partially Teichmuller Beltrami differentials, Michigan Math. J. 2 (1982), 237-242.
  • [4] F. P. GARDINER, Approximation of infinite dimensional Teichmuller spaces, Trans. Amer. Math. Soc. 282 (1984), 367-383.
  • [5] J. LEHNER, Discontinuous groups and automorphic functions, Mathematical Surveys 18, Amer. Math. Soc., Providence, Rhode Island, 1964.
  • [6] O. LEHTO AND K. I. VIRTANEN, Quasiconformal mappings in the plane, Springer-Verlag, Berlin-Heidelberg-New York, 1973.
  • [7] E. REICH, Quasiconformal mappings with prescribed boundary values and a dilatatio bound, Arch. Rational Mech. Anal. 68 (1978), 99-112.
  • [8] K. SAKAN, On quasiconformal mappings compatible with a Fuchsian group, Osaka J. Math. 19 (1982), 159-170.
  • [9] K. SAKAN, On extremal quasiconformal mappings compatible with a Fuchsian grou with a dilatation bound, Thoku Math. J. 37 (1985), 79-93.
  • [10] K. SAKAN, Necessary and sufficient conditions for extremality in certain classes o quasiconformal mappings, J. Math. Kyoto Univ. 26 (1986), 31-37.
  • [11] K. STREBEL, Ein Konvergenzsatz fur Folgen quasikonformer Abbildungen, Comment Math. Helv. 44 (1969), 469-475.
  • [12] K. STREBEL, On quasiconformal mappings of open Riemann surfaces, Comment. Math Helv. 53 (1978), 301-321.